# SDR SIMA201129701

- Difficulty date: October 20, 2011
- Submitted: October 24, 2011
- Operation: Air carrier
- Aircraft: N801AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145469
- Aircraft time: 24,723 hours, 21,448 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Not Seated
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE BASE VISIT FOUND THE RIGHT TOP OVERWING EMERGENCY LIGHT IS INOPERABLE.  THE AIRCRAFT WAS REMOVED FROM SERVICE. FOUND RIGHT TOP OVERWING EMERGENCY LIGHT BULB NOT SEATED PROPERLY RESEATED BULB IAW EMB 140 AMM SUBTASK 33-50-10-420-003-A00.  THE OPERATIONAL CHECK WAS GOOD.  THE AIRCRAFT WAS RETURNED TO SERVICE.
